# SDR UPS96220980

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212UP
- Make and model: Boeing 727247
- Aircraft serial: 21392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 520-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-C, CORROSION (C53-113-01.00-01) AROUND BOTTOM OF NUTPLATES STA 520 TO 540.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1, FLOOR SUPPORT WILL BE REPLACED ON NRC 584590.
